# SDR DHL200374263

- Difficulty date: November 23, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON BS 344 FLOORBEAM UPPER CHORD AROUND NUT PLATES ATTACHING 9G BULKHEAD TO FLOORBEAM, LBL 50 - RBL 50, WL 208, AS VIEWED FROM NWW DOGHOUSE AREA.  REMOVED 9G BULKHEAD, AND SHEAR WEB FOR ACCESS IAW B727 SRM 51-30-2 AND MM 53-20-11, REMOVED DAMAGED UPPER CHORD BS 344 AND FABED NEW FROM BAC1505-29222 PO 3348139 DIM 11.75 FT LONG IAW 727 SRM 51-20-1 & 53-10-2 FIG 7.  NEW CHORD TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW SRM 51-30-2.  REINSTALLED SHEAR WEB, FLOORBOARDS AND 9G BULKHEAD IAW 727 SRM 51-30-2 & MM 53-20-11.
